# SDR YENA201710240860

- Difficulty date: October 24, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 26,056 hours, 26,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 784540
- Condition: No Test
- Location: Emergency Lights
- Part time: 5,973 hours, 2,183 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 13WL FAILED AN EMERGENCY LIGHT TEST.   R & R EPSU BATTERY IAW AMM 33-51-38. BATTERY AND SYSTEM OPS CHECKED GOOD.
